Last week I went to the doctor for a cough. I was diagnosed with Bronchitis. I was perscribed with anti-biotics. I informed the doctors that I am on the pill. (I dont know the brand exactly) I have been on this form of birth control for about a year now and have never missed a pill. On monday of last week my boyfriend and I had sex, then on Wendsday I was given the anti-biotics. I was supposed to start my period that Wendsday. and I only had a very weak light bleed for about a day. Then nothing. It is now a week later and I finished the anti-biotics and still no period is there a chance I could be pregnant???
note: My boyfriend and I have not had unprotected sex since I started the anti-biotcs.
there's always a chance but there could be a million reasons why it's late. wait another week and take an hpt. if it's negative you can either wait one more week or go to your ob and have them do an exam and blood test. if it turns out you're not pregnant then they might be able to do tests and find out what is wrong that it's late.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.